# SDR C2XA00IA249

- Difficulty date: August 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 2210 · Autopilot System
- Part: Afcs
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SJT - FLT 2931 - THE CREW REPORTED THAT AT 14,500 FEET, THE AIRCRAFT PITCHED ABRUPTLY UP AND THE AUTO PILOT DISCONNECTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR THE PURPOSE OF A FERRY FLIGHT, AND APPROVED THE FERRY FLIGHT IAH.  THE AIRCRAFT WAS FERRIED TO IAH WHERE THE DISCREPANCY IS CURRENTLY UNDER INVESTIGATION.  (M)
